Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 76, NWS Albuquerque, NM

June 6, 2016San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2016, 3:52 PM MDT for San Miguel County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2016, 3:52 PM MDT (21:52 UTC)
Expired
Jun 6, 2016, 4:30 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 137 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-466 J/kg
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

834 
WUUS55 KABQ 062152
SVRABQ
NMC047-062230-
/O.NEW.KABQ.SV.W.0076.160606T2152Z-160606T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT MON JUN 6 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 430 PM MDT

* AT 351 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIBERA...OR
  19 MILES SOUTHWEST OF LAS VEGAS...MOVING SOUTH AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VILLANUEVA STATE PARK...RIBERA...VILLANUEVA...CHAPELLE AND SENA. 

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 323 AND 333.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3522 10520 3522 10529 3514 10529 3513 10557
      3543 10544 3544 10528
TIME...MOT...LOC 2151Z 005DEG 13KT 3535 10539 

HAIL...1.25IN
WIND...60MPH

$$

SHOEMAKE
1 follow-up statement
685 
WWUS55 KABQ 062215
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT MON JUN 6 2016

NMC047-062230-
/O.CON.KABQ.SV.W.0076.000000T0000Z-160606T2230Z/
SAN MIGUEL-
415 PM MDT MON JUN 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN SAN MIGUEL COUNTY...

AT 414 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
VILLANUEVA...OR 25 MILES SOUTHWEST OF LAS VEGAS...MOVING SOUTH AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
VILLANUEVA STATE PARK...VILLANUEVA...CHAPELLE AND SENA. 

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION VILLANUEVA
STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3522 10520 3522 10529 3514 10529 3513 10557
      3538 10542 3539 10528
TIME...MOT...LOC 2214Z 005DEG 13KT 3526 10540 

HAIL...1.00IN
WIND...60MPH
 
$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:30 PM MDT, 22 minutes earlier.

Area forecast discussion, Jun 6, 3:30 PM MDT, 22 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
330 PM MDT MON JUN 6 2016

.SYNOPSIS...

An area of low pressure over Nevada will slowly track east
southeast through the middle of the week while subtropical high
pressure over the far eastern Pacific and Old Mexico steadily
loses strength. Moisture will be readily available for showers and
thunderstorms across all but far western New Mexico through this
evening, but drier air will begin infiltrating farther into
western parts of the state Tuesday and into some central areas on
Wednesday. The focus for shower and thunderstorm development will
be over the mountains of northern and central New Mexico with
storms also being concentrated over the northeast to east central
plains this evening. Temperatures will rise a few degrees above
normal in western and central New Mexico on Tuesday with the
warmer than average readings spreading into eastern portions of
the state Wednesday.

&&

.DISCUSSION...

Flow aloft over NM and the greater American Southwest is fairly
light with an extension of the subtropical ridge over the state
and a weak cut-off low over NV. At the surface a southerly fetch
is keeping moist dewpoints intact over the eastern half of NM with
drier air nosing into far western parts of the state. Storms have
initiated over the broader higher terrain ranges, exhibiting a
northwest to southeast motion with stronger cells focusing to the
lee of the Sangre de Cristos. A few higher resolution models
indicate organized convective clusters or an MCS developing into
the northeast plains and propagating into the east central plains
and diminishing by the early morning hours. This seems very
plausible given current steering flow aloft and inflow from south
southeast along with favorable instability profiles, so tonight
forecast was built around this scenario.

Into Tuesday, the low over NV shifts eastward into UT and weakens
into an open wave while drier air aloft continues to seep into
western NM. Some cells are still expected to ignite over the
continental divide Tuesday afternoon, but they would likely be on
the drier side, producing mostly virga or little measurablerainfall.
The central mountain chain would consequently be the focal point
for stronger storms, especially the Sangres. Steering flow would
alter a bit more from the west northwest, and while a few
multicellular clusters might sustain themselves into the plains
Tuesday evening, the overall organization is expected to be less
than tonight.

On Wednesday the remnants of the upper low would work into
Colorado and northeastern NM, but drier air would entrain into
central areas. While much of the forecast area will have
sufficient moisture and instability for a stray storm or two, the
overall number of storms will be fewer than days past.
Temperatures will rise 5 to 10 degrees above normal Wednesday
afternoon.

By Thursday, a gradual northward seepage of moisture is expected
as the remnants of the upper low becomes lost in a general
weakness of the ridge. The moisture will be sufficient for the
higher terrain to see an uptick in storm coverage Thursday, but
the increase is expected to be much more noticeable into Friday
and Saturday. Moisture is impressive on Saturday per the GFS as a
deep low begins developing over the Pacific Northwest and the
ridge shifting over eastern NM and west TX. This would squeeze a
ribbon of healthy PWATS of 0.75 to near 1.0 inch into much of NM.

How long the moisture stays will be the million dollar question,
as the GFS kicks the low eastward across the state, drawing dry
air into NM by Sunday and Monday. In contrast, the European model
retains a much slower track of the Pacific low, keeping a conveyor
belt of moisture incoming into NM for a few more days.

52

&&

.FIRE WEATHER...
Another active thunderstorm day underway...with spotty wetting rains
expected. Better potential for storm organization this evening over
northeast New Mexico than yesterday...with improved inflow and
slightly higher surface dewpoint temperatures across the eastern
plains likely able to sustain a southward progression overnight.
Convection closer to the Continental Divide will likely be of the
dry variety...with gusty and erratic winds. West of the Continental
Divide this afternoon...hot...very dry and unstable conditions exist
once again thanks to a ridge of high pressure shifting east into New
Mexico.

The ridge will be positioned directly over the state Tuesday...with
dry air filtering in behind it and moving beyond the Continental
Divide to near the Rio Grande Valley by afternoon. Hot...very dry
and unstable conditions will once again prevail on the dry side...
with continued chances for storms and wetting rain generally over
the central mountain chain and northeast. Dry air will continue to
penetrate further eastward on Wednesday beyond the central mountain
chain...with any convection along/west of the central mountain chain
likely being dry. A weak Pacific trough will move overhead by
Thursday and generate a round of daytime heating triggered...and
likely dry...convection.

Dryness trends will begin to reverse Thursday night into Friday as a
Monsoon-like pattern develops with the upper high to the east and a
deepening west coast trough allowing for northward moisture
transport from over northern Mexico and far west Texas. Decent
coverage of wetting rain is looking increasingly likely for Fri-Sat
with some potential to extend into early next week if the 12z ECMWF
depiction of a slower and lower closed upper low progression is
correct versus the more progressive GFS solution.

11

&&

.AVIATION...
18Z TAF CYCLE
Similar TAFs this cycle to yesterday's 18z issuance. Highest
probabilities of thunderstorm impacts are at KLVS and KTCC...
followed by KROW and KSAF...then KAEG and KABQ in terms of
rankings. MVFR conditions forecast with thunderstorm impacts...
although brief IFR conditions are possible...especially at KLVS.
Better potential this evening for thunderstorm organization across
NE New Mexico than yesterday evening...with a S-SE progression
overnight. A moderate east canyon/gap wind forecast at KABQ later
this evening with gusts to near 32kts. KFMN and KGUP will be VFR
and free of thunderstorm impacts...but sinking smoke from wildfires
over Arizona may limit visibilities by Tuesday morning. Forecast
confidence too low to include in prevailing or tempo groups at
KFMN/KGUP.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  57  94  54  93 /   5   0   0  10
Dulce...........................  45  87  41  87 /  20  10  10  10
Cuba............................  49  88  47  88 /  10  20  20  20
Gallup..........................  47  89  46  89 /   0   5   0  10
El Morro........................  46  85  44  83 /   0  10   5  10
Grants..........................  50  90  48  90 /   5  20  10  10
Quemado.........................  54  89  53  87 /   5   5   0  10
Glenwood........................  60  94  58  94 /   0   0   0  10
Chama...........................  44  80  40  80 /  40  20  20  30
Los Alamos......................  57  84  59  84 /  40  20  20  20
Pecos...........................  50  84  51  86 /  50  30  40  10
Cerro/Questa....................  49  81  48  83 /  40  40  40  20
Red River.......................  38  71  36  72 /  50  60  40  30
Angel Fire......................  34  74  32  75 /  50  50  40  30
Taos............................  47  84  45  86 /  40  30  30  10
Mora............................  48  81  49  82 /  60  50  50  30
Espanola........................  58  88  55  89 /  30  10  20  10
Santa Fe........................  56  86  55  84 /  40  20  30  10
Santa Fe Airport................  57  88  54  89 /  20  10  20  10
Albuquerque Foothills...........  64  91  61  91 /  20  10  10   0
Albuquerque Heights.............  66  93  63  94 /  10   5  10   0
Albuquerque Valley..............  60  95  58  97 /  10   5  10   0
Albuquerque West Mesa...........  64  95  61  96 /  20   5  10   0
Los Lunas.......................  64  95  60  96 /  10   5  10   0
Rio Rancho......................  63  93  61  94 /  20  10  10   0
Socorro.........................  62  98  60 100 /  10   5   5   5
Sandia Park/Cedar Crest.........  56  87  57  87 /  20  20  20  10
Tijeras.........................  61  89  59  90 /  20  20  20   5
Moriarty/Estancia...............  50  90  50  92 /  30  20  20  10
Clines Corners..................  53  86  53  89 /  50  40  30  10
Gran Quivira....................  56  88  55  89 /  10  10  10  10
Carrizozo.......................  60  90  60  92 /  20  30  10  20
Ruidoso.........................  51  85  52  86 /  20  50  20  30
Capulin.........................  52  80  52  87 /  60  30  40  30
Raton...........................  53  83  53  90 /  60  40  40  20
Springer........................  52  85  50  90 /  60  30  30  20
Las Vegas.......................  50  82  50  86 /  60  40  40  20
Clayton.........................  56  86  57  90 /  60  20  20  10
Roy.............................  55  82  55  87 /  60  30  30  10
Conchas.........................  63  89  63  94 /  60  30  20   0
Santa Rosa......................  60  91  59  98 /  50  30  20   5
Tucumcari.......................  59  92  61  97 /  50  20  20   0
Clovis..........................  59  89  58  92 /  50  10  10   0
Portales........................  60  90  61  93 /  40  10  10   0
Fort Sumner.....................  60  89  60  94 /  40  20  10   0
Roswell.........................  62  94  63  97 /  20  10  10   0
Picacho.........................  56  90  56  91 /  20  30  20  20
Elk.............................  54  85  54  85 /  20  40  20  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

52
Hazardous weather outlook, Jun 6, 5:10 AM MDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 AM MDT MON JUN 6 2016

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
510 AM MDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO
TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH OF
EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE HAIL
AND DAMAGING WINDS...ESPECIALLY DURING THE LATE AFTERNOON AND
EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR
EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A
CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WORK
WEEK AND INTO THIS COMING WEEKEND...FAVORING AREAS ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN TUESDAY THEN ACROSS THE WESTERN AND
NORTHERN MOUNTAINS FROM WEDNESDAY ON. A FEW STORMS MAY BE STRONG
WITH GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING
WILL BE A CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND
RAIN AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG NMWX.

40

In the hours before

Special weather statement, Jun 6, 2:38 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT MON JUN 6 2016

NMZ515-062115-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
238 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 315 PM MDT...

AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLACK LAKE...OR 23 MILES EAST OF TAOS...
MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANGEL FIRE...BLACK LAKE...COYOTE CREEK STATE PARK...OCATE AND
GUADALUPITA.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS ANGEL FIRE
SKI AREA...HAROLD BROCK ACCESS POINT...AND COYOTE CREEK STATE PARK.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3639 10496 3637 10499 3633 10495 3626 10491
      3622 10495 3622 10490 3616 10488 3617 10490
      3618 10493 3616 10494 3613 10488 3611 10487
      3613 10534 3640 10529
TIME...MOT...LOC 2038Z 021DEG 15KT 3630 10517

CL
Special weather statement, Jun 6, 2:51 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 PM MDT MON JUN 6 2016

NMZ510-512-516-517-062115-
UPPER RIO GRANDE VALLEY-LOWER CHAMA RIVER VALLEY-SAN JUAN
MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
251 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAOS AND
SOUTHEASTERN RIO ARRIBA COUNTIES UNTIL 315 PM MDT...

AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VALLECITOS...OR 28 MILES NORTH OF
ESPANOLA... MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIXON...EL RITO...PILAR...EMBUDO...PENASCO...VELARDE...RIO LUCIO...
LAS PLACITAS...MEDANALES AND LLANO.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 339 AND 373.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS EL RITO
CAMPGROUND...ORILLA VERDE RECREATION AREA...COUNTY LINE RIVER
ACCESS... AND QUARTZITE RIVER ACCESS.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3647 10626 3650 10586 3614 10566 3611 10625
TIME...MOT...LOC 2050Z 357DEG 12KT 3641 10609

CL
Special weather statement, Jun 6, 2:54 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT MON JUN 6 2016

NMZ508-062130-
SOUTHWEST MOUNTAINS-
254 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR  UNTIL 330 PM MDT...

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTH OF MONTICELLO...MOVING SOUTHEAST
AT 5 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWEST SOCORRO
COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3366 10760 3375 10756 3369 10733 3352 10745
TIME...MOT...LOC 2054Z 301DEG 4KT 3368 10751

CA
Special weather statement, Jun 6, 3:05 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 PM MDT MON JUN 6 2016

NMZ513-515-527-062145-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-RATON
RIDGE/JOHNSON MESA-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
305 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
345 PM MDT...

AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTH OF STONEWALL...OR 30 MILES
NORTHEAST OF QUESTA...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VERMEJO PARK.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION MCCRYSTAL
CREEK CAMPGROUND.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3693 10520 3694 10488 3672 10486 3671 10519
TIME...MOT...LOC 2104Z 357DEG 12KT 3689 10508

CL
Special weather statement, Jun 6, 3:20 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT MON JUN 6 2016

NMZ510-517-062145-
LOWER CHAMA RIVER VALLEY-SAN JUAN MOUNTAINS-
320 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL
345 PM MDT...

AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EL RITO...OR 22 MILES NORTHWEST OF
ESPANOLA...MOVING SOUTH AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EL RITO AND LAS PLACITAS.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3639 10636 3640 10615 3622 10613 3621 10635
TIME...MOT...LOC 2119Z 354DEG 46KT 3629 10625

CL
Special weather statement, Jun 6, 3:44 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT MON JUN 6 2016

NMZ523-529-062215-
NORTHEAST HIGHLANDS-CENTRAL HIGHLANDS-
344 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL COUNTY
UNTIL 415 PM MDT...

AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VILLANUEVA...OR 21 MILES SOUTHWEST OF LAS
VEGAS...MOVING SOUTH AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VILLANUEVA...TECOLOTE...VILLANUEVA STATE PARK...RIBERA...CHAPELLE AND
SENA.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 320 AND 337.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION VILLANUEVA
STATE PARK.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3523 10522 3521 10550 3545 10551 3546 10543
      3544 10541 3543 10537 3545 10538 3547 10537
      3549 10526
TIME...MOT...LOC 2143Z 354DEG 49KT 3532 10538

CL

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:15 PM MDTSpecial Weather StatementABQValencia30 min
Jun 5, 6:25 PM MDTSpecial Weather StatementABQGuadalupe35 min
Jun 5, 6:43 PM MDTSpecial Weather StatementABQ32 min
Jun 5, 6:48 PM MDTSpecial Weather StatementABQValencia27 min
Jun 5, 6:57 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia48 min
Jun 5, 7:20 PM MDTSpecial Weather StatementABQSocorro25 min
Jun 5, 7:33 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe42 min
Jun 5, 7:37 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia14 min
Jun 5, 7:54 PM MDTSpecial Weather StatementABQLincoln36 min
Jun 5, 8:32 PM MDTSpecial Weather StatementABQSanta Fe28 min
Jun 5, 8:53 PM MDTSpecial Weather StatementABQBernalillo37 min
Jun 5, 9:04 PM MDTAreal Flood AdvisoryABQSandoval56 min
Jun 5, 9:16 PM MDTSpecial Weather StatementABQBernalillo29 min
Jun 5, 9:36 PM MDTSpecial Weather StatementABQQuay39 min
Jun 6, 12:58 PM MDTSpecial Weather StatementABQSanta Fe47 min
Jun 6, 2:15 PM MDTSpecial Weather StatementABQSanta Fe30 min
Jun 6, 2:21 PM MDTSpecial Weather StatementABQLos Alamos24 min
Jun 6, 2:32 PM MDTSpecial Weather StatementABQColfax28 min
Jun 6, 2:38 PM MDTSpecial Weather StatementABQMora37 min
Jun 6, 2:50 PM MDTSevere Thunderstorm WarningABQMora22 min
Jun 6, 2:51 PM MDTSpecial Weather StatementABQTaos24 min
Jun 6, 2:54 PM MDTSpecial Weather StatementABQ36 min
Jun 6, 3:05 PM MDTSpecial Weather StatementABQColfax40 min
Jun 6, 3:20 PM MDTSpecial Weather StatementABQRio Arriba25 min
Jun 6, 3:21 PM MDTAreal Flood AdvisoryABQColfax, Mora114 min
Jun 6, 3:44 PM MDTSpecial Weather StatementABQSan Miguel31 min
Jun 6, 4:32 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance43 min
Jun 6, 4:33 PM MDTSpecial Weather StatementABQ27 min
Jun 6, 4:42 PM MDTSpecial Weather StatementABQSanta Fe48 min
Jun 6, 4:47 PM MDTSpecial Weather StatementABQTaos28 min
Jun 6, 4:52 PM MDTSevere Thunderstorm WarningABQSanta Fe16 min
Jun 6, 5:17 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance43 min
Jun 6, 5:24 PM MDTSevere Thunderstorm WarningABQColfax, Union51 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.